# SDR DALA2019111546710

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,833 hours, 23,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1356967) ***MCC RAM 1*** 3L DOOR HARD TO ARM/DISARM. FOUND 3L DOOR GIRT BAR STICKING. CORRECTIVE ACTION: R/R'D 3L GIRT BAR PER B757 AMM 52-11 - 3L DOOR ARM/DISARM OK - ITEM CLEARED - NOTIFIED MCC.
